MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK GRAVITY INPUT 27G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK GRAVITY INPUT 27G
Catalog Number 8300.27G01
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are no other complaints on this lot number.During the retrospective review, and as per the complaint description, incident occurred during surgery, vitrectome produced air bubbles during intake, which leads to serious harm to the patient, hence concluded as reportable.Assuming worst case during surgery, air bubbles observed may cause injury to the patient.Hence it is reportable.The risk is possible injury by microbial, viral or prion infection (patient harm) this reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.No information reasonably suggests anyone was harmed.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
The vitrectome made a lot of bubbles.Air intake problem.No report of injury.All information has been disclosed.

Brand Name
EVA VITRECTOMY PACK GRAVITY INPUT 27G
Common Device Name
EVA VITRECTOMY PACK GRAVITY INPUT 27G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7530336
Report Number1222074-2018-00140
Device Sequence Number16435223
Product Code HQE
UDI-Device Identifier08717872019666
UDI-Public08717872019666
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.27G01
Device Lot Number2000358477
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2015
Initial Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1